Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

terrics .... hair loss lamitcal

Posted by maryhelen on October 5, 2004, at 7:51:10

In reply to Re: possible lamictal hair loss? david black, posted by terrics on October 2, 2004, at 20:39:06

terrcis:

I also was taking lithium when I first started to have hair loss. Hair coming right out in my hands. What a sick feeling. Not so much because of the hair loss, but the lithium wasn't working so pdoc took me off and I went on Lamitcal. Hair loss continued for a while, but after years of trying pretty much every antidepressant out there, the Lamitcal started working, and it worked very early, within 2 weeks of taking it. For the first time in my life I knew what it was like not to be depressed. It was a rather frightening feeling, oddly enough. This would have been last spring, in March. We went up to about 150 mg. which seemed to be a good place to be. Beginning six weeks later, I could feel that sickening feeling, physically in my stomach, that the depression was returning. The response lasted about 8 weeks, and despite going as high as 400 mg., I have never had the it happen, again. I even felt at the time, as my hair was falling out, that I would go bald, but could feel like this, I would get a wig.

I have since been put on methadone, due to taking too many pain pills for chronic pain, but also because they helped the depression. The pdocs also thought that it may help the depression and we are trying this out. I still take 150 mg. of Lamitcal a day ........ why, I really do not know.

I have had gray hair for many years and was reluctant to start colouring it because I would have to do it thereafter. I also felt that I would lose more hair. I decided to do it anyway, as I looked about 10 years older that I am ....... vanity won out. What happened instead, is for some reason, after I got my hair coloured, it stopped falling out. I wondered at first, but subsequently, every month or so, the hair stays put. I don't know why this would happen, as one would think the opposite. I have had a drop in income, and have not been able to get my hair coloured. Sure enough, after not having it coloured for about 3 months, my hair is falling out again.

What wierd, wierd, experiences we seem to get, in varying degrees, from all of these medications we take.

Hope I have made sense ...... feeling really depressed this morning.

maryhelen

A little long .... sorry. Tbought I would share.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:maryhelen thread:383589
URL: http://www.dr-bob.org/babble/20041002/msgs/399083.html